# SDR SWAA2021081706840

- Difficulty date: August 3, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 400-420; R.B.L. 23; W.L. 154. / REMOVED AND INSTALLED IN FCB FLOOR TO SIDEWALL SUPPORT 135 400-420 RBL23 NEW ITEM BAC1496-444 #707ST62 CLAD LOT NO. 1389311-2 IAW SRM 51-40-02; SRM 51-40-05; SRM 53-30-53-01-2; DWG 143A7501 AND DWG 143A7500. 80641U 11AUG20
